MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
The corrugated cable and the bracket of the luminos agile max system fell because the screw had come out.The corrugated cable and bracket were reattached with a screw and bolt.No injury was communicated in this case.In worst case scenario, the issue might lead to a minor to serious injury if a person were hit by the falling parts if the issue recurs.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.According to the received information the cable holder was reattached with loctite on the screw by the service engineer.This was also confirmed with provided pictures of this system part.During inspection of those received pictures it was found that the retaining plate of the corrugated hose holder was installed upside down.Immediately after becoming aware of this fact the service organization was advised to correct the orientation of the retaining plate.Afterwards, the correct orientation was also confirmed by further pictures.The corrugated cable holder is now installed as intended.The investigation showed that the cable holder was already installed upside-down at the time of the incident.It was not possible to determine when this part was installed incorrectly.The issue is seen as a workmanship error.An improved description in the service documentation regarding mounting and maintaining the swivel arm of the corrugated hose holder was initiated.No general problem was identified.The complaint has been closed.H11 corrected data: d4: udi number was reported in correct format.H11 corrected data: d4: udi number was reported in correct format.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstr. 1 or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key17073495
Report Number3004977335-2023-00035
Device Sequence Number12233741
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown